# SDR DHL2000367006

- Difficulty date: December 21, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN265
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Overspeed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O THRUST SET AT APROX 100 KTS. AUTO THROTTLES TRIPED OFF AND N1 NORMAL BUT ENG NR 1 N1 SHOWED OVERSPEED AT SOME POINT BEFORE SETTING MANUALLY.
